# SDR EBVR201405110001

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: General aviation
- Aircraft: N618KG
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20093
- Aircraft time: 1,986 hours, 1,338 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 100532602403700
- Part serial: 8306708
- Condition: Defective
- Location: Cabin Pressure
- Part time: 1,986 hours, 1,338 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN IN MANUAL PRESSURIZATION MODE, THE CABIN ALTITUDE WOULD CONTINUE TO CLIMB AFTER RELEASE OF THE CONTROL STICK.
